Access Restriction

Author Tsuda, Takao ♦ Ichida, Kozo
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1970
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract The nonlinear interpolation of functions of very many variables is discussed. Deterministic termwise assessment of a prohibitively large number of terms naturally leads to a choice of random sampling from these numerous terms. After introduction of an appropriate higher order interpolation formula, a working algorithm is established by the Monte Carlo method. Numerical examples are also given.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1970-07-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 17
Issue Number 3
Page Count 6
Starting Page 420
Ending Page 425

Open content in new tab

   Open content in new tab
Source: ACM Digital Library